# SDR DALA2019061853633

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 59,265 hours, 19,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 6
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRE- LANDED IN ATL THE LEFT #6 MLG BRAKE OVERHEATED. CORRECTIVE ACTION: FOUND #6 BRAKE FAILED AND HYDRAULIC FLUID CAUGHT FIRE. C/W WHEEL BEARING FAILURE/DAMAGE AND BRAKE SEIZURE INSPECTION PER AMM. CLEANED AND LUBED AXIL EXPOSED TO AGENT, REPLACED BRAKE OK FOR SVC.
